# SDR QXEA200701397

- Difficulty date: September 3, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 13,631 hours, 10,179 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 468483
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SJC FLIGHT NR 2406: CLIMBING THROUGH 6000 FT, BOTH LEFT AND RIGHT MAIN GEAR DOORS CYCLED.  RIGHT GEAR DOOR LIGHT REMAINED ILLUMINATED APPROX 5 SECONDS IAS <200 KTS.  DOOR LIGHT EXTINGUISHED AND GEAR AND DOORS UP AND LOCKED IN DESCENT.  LEFT AND RIGHT DOORS CYCLED AGAIN.  MAINTENANCE REMOVED AND INSTALLED LT MLG DOOR MECHANISM LOCK LINK IAW -8 400 AMM 32-31-31.  ALSO RIGGED PROX SENSOR TO LT MLG RETRACT MECHANISM IAW -8 400 TASK 32-61-06-830-801.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
